# SDR SWIA202404291004

- Difficulty date: October 4, 2023
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331065S
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA77176-670-53-11-1790 752SK MXCODEID61274-PR - FOUND CRACK ON THE LOWER AFT CORNER OF THE THE LH FORWARD ELECTRICAL BAY (TRU BAY).  COMPLIED WITH REO 670-53-11-1790, REV.--, DATED 2022-02-15 FOR TEMPORARY DISPOSITION FOR CRACK ON LH HYDRAULIC BAY SKIN PANEL.  PERMANENT REPAIR DUE WITHIN 4500 FLT HRS BY 49763.9 TAT, PART NUMBER:   - , SERIAL NUMBER: 10209, POSITION:    (C-CHECK RO 4/26/2024)   REPLACED WITH NEW LH HYDRAULIC BAY SKIN PANEL BETWEEN FS169 AND FS 202.75, STGR 16L AND STGR 24L PER REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01, MHI REO# 670-53-11-1934, REV --, DATED ON 2024-03-19, DWG CC670-33040 REV -G AND DWG CC670-32010, REV F. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
